# SDR DALA1204819210

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 44,499 hours, 23,663 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Unknown
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV VISIT ACCOMPLISHING OPN NBR 0301 (PYLON SUPPORTING UPPER FASTENERS) ME O3 EA 02-476701-12AD.  REPLACED FASTENERS IN ROW A WITH FASTENER PART #  HLT 41-8-5 -  HLT 41-8-5  -  HLT 41-8-5.  NO FASTENERS REPLACED ON ROW B.
